# SDR WX0A070843

- Difficulty date: May 12, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216612
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TIP FAIRING CHAFED ON RT AFT SIDE OUT OF LIMITS.  REMOVED & REPLACED FAIRING SKIN IAW EA 14380 REV I/R DATED 06/MAY/2011.
